U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

What sort of problem is anabolic steroid usage?

2 doctor answers7 doctors weighed in
Dr. Colin Kerr
Family Medicine 44 years experience
Anabolic steroids: First of all, it is now a significant legal problem. It is against the law. There are also health risks with serious adverse effects on mental function (a tendency towards anger or rage or aggression) and on the liver. Anabolic steroids are not a good idea unless you have a bone marrow problem or weight loss from cancer.
Dr. Sahba Ferdowsi
General Practice 18 years experience
Good answer. Wishing you'all the best.
Feb 12, 2012
Dr. Natalie Hodge
Pediatrics 26 years experience
Side effects: Side effects of anabolic steroids include shrunken testicles, enlarged prostate, breast development, erectile dysfunction, reduced sperm count, severe acne, high blood pressure and strokes http://www.health-today.org/wp-content/uploads/2011/08/sz1.gif

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 24-year-old female asked:
1 doctor answer2 doctors weighed in
A 49-year-old member asked:
2 doctor answers3 doctors weighed in
A 43-year-old member asked:
2 doctor answers6 doctors weighed in
A 31-year-old member asked:
1 doctor answer2 doctors weighed in
A 43-year-old member asked:
1 doctor answer10 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 7, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.